# SDR FDEA201107192798

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Clevis
- Part number: A5381317420000
- Condition: Bent
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AT FS 54.1 BETWEEN SEAT TRACKS 2 & 3 RT CLEVIS ADAPTER FWD FLANGE IS BENT IN 2 EA PLACES.  R & R ADAPTER AT FR 54.1 MDCC BETWEEN TRACKS 2 & 3 ON RT SIDE IAW   SRM 51-72-10 PARA 5A & 6A . LOCATED, DRILLED & DEBURRED NEW ADAPTER IAW SRM 51-40-44, PG 1-16.
